Miss Diana (skafunkmelt) wrote in periodlog,
Miss Diana
skafunkmelt
periodlog

[puzzled]

first off, my name is diana.

i've been taking lexapro, an antidepressant, for about three months. when i first started taking them my period came about two weeks later than normal. i didn't worry too much about it, because it's been known to make up a new schedule every now and then. i talked to my doctor about it and he said that lexapro shouldn't affect my period, which i thought odd since i figured it has a lot to do with your mood and sometimes will change with mood swings, weather and stress. so, i didn't think anything of it. except that about a month later, i got my period on the day expected but it seemed to last a bit longer than normal. i had been on a shaky antidepressant schedule since i needed a refill and then forgot the pills at a friend's house. so i didn't take them for a few days and then once i was on a normal schedule of antidepressants my period started all over again. i had two in a row. i just wonder if i'm the only one that has experienced such an ordeal when taking antidepressants.

my doctor also suggested that i ought to start taking birth control pills and i'm unsure about doing so. what is your experience with them and do you have a brand you prefer? i was told that some birth control pills may affect my depression. man, sometimes it's confusing being a lady.
  • Post a new comment

    Error

    default userpic
  • 8 comments